# SDR DHL200080111C

- Difficulty date: June 1, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK, FWD CARGO COMPARTMENT, LINING SUPPORT CRACKED (1 1/4 INCH)STA 460.00,  L-31RT - L32 RT. PERFORMED STOP DRILL IAW SRM 53-2-5, FIG 8B-1, PAGE 6B-6C, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-5, FIG 8B-1, PAGE 6B-6C, REF: N/R 1154.
